OREGON STATE UNIVERSITY

You are here

Optimal, Systematic, q-Ary Codes Correcting All Asymmetric and Symmetric Errors of Limited Magnitude

TitleOptimal, Systematic, q-Ary Codes Correcting All Asymmetric and Symmetric Errors of Limited Magnitude
Publication TypeJournal Article
Year of Publication2010
AuthorsElarief, N., and B. Bose
JournalIEEE Transactions on Information Theory
Volume56
Issue3
Pagination979 - 983
Date Published03/2010
ISSN1557-9654
Keywordsasymmetric channels, error control, error correcting codes, limited magnitude error, q-ary codes
Abstract

Systematic q-ary (q > 2) codes capable of correcting all asymmetric errors of maximum magnitude l , where l ¿ q - 2, are given. These codes are shown to be optimal. Further, simple encoding/decoding algorithms are described. The proposed code can be modified to design codes correcting all symmetric errors of maximum magnitude l, where l ¿ (q-2)/2.

DOI10.1109/TIT.2009.2039065
Short TitleIEEE Trans. Inform. Theory